Many years ago I was on a high blood pressure medication along with a diuretic and my potassium was depleted. I ended up in the ER after general weakness and heart palpitations. I was taken off the diuretic and upped potassium intake and have not had any recurrence.
There are several causes for potassium depletion though. This is from the Mayo Clinic site: www.mayoclinic.org/symptoms/low-potassium/basics/causes/sym-20050632
This is a good reason for everyone to be aware of medication side effects and
for regular blood tests which include potassium levels. On the other hand, potassium levels that are too high can damage the kidneys, so I would be careful about
supplements unless you know what your levels are and your doctor approves.
Stay hydrated. Dehydration can lead to high potassium levels.
I hope you're feeling better.
Laniediabetes moderatordiabetes type 2 controlled by diet and exercise and
very low carb way of eating Check out the following site for more info on blood sugar:www.phlaunt.com/diabetes/